# SDR SIMA20160330001

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 504 hours, 372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NEAR THE REAR CARGO, STRANGE SMELL, LIKE OVERHEATED RADIATOR SAID NR 1 FLIGHT ATTENDANT, WHILE DEPLANING.  PERFORMED OPERATIONS CHECK OF ALL CABIN LIGHTS, READING LIGHTS & PAX SIGNS IAW AMM 33-25-00.  PERFORMED OPERATIONS CHECK OF BOTH RECIRCULATION FANS IAW AMM 21-24-00.  NO STRANGE SMELL NOTICE AT THIS TIME.
